REAL

Items where Author is "AMIRALIYEV, Gabil M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

KUDU, Mustafa and AMIRALI, Ilhame and AMIRALIYEV, Gabil M. (2018) Uniform numerical approximation for parameter dependent singularly perturbed problem with integral boundary condition. Miskolc Mathematical Notes, 19 (1). pp. 337-353. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Thu Aug 13 13:19:02 2020 CEST.